Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone and rage?

Posted by Judy on June 3, 1999, at 17:46:04

In reply to serzone and rage?, posted by ruth on June 3, 1999, at 8:52:24

It's the Serzone, Ruth - trust me! I spent a brief, disastrous four weeks taking Serzone and during that time, I found myself actually telling people I worked with what I *really* thought of them (something I would never do normally)! It wasn't a pretty sight!

After I discontinued Serzone, I realized it had been the cause of my outbursts; and I have since read somewhere that one of the side effects of Serzone can, in fact, be hostility.

Maybe it's a side effect that will disappear in time, but I wouldn't take Serzone again for a Million Dollars.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:7005